# SDR DALA1231780931

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 62,177 hours, 47,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 560-579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV LIGHTNING STRIKES WERE FOUND ON LT WINDOW BELT AT AFT UPPER CORNER BTW STA Y=560-579.  AREA WAS BLENDED OUT IAW ERA 503255-14 REV ORIG.
